View
Publication Type
Journal Article
Author, Analytic
Reichgelt, Han,; Aitken, S.; Shadbolt, N.
Author Affiliation, Ana.
Mathematics and Computer Science; Faculty of Pure and Applied Sciences
Article Title
Resolution theorem proving reified modal logics
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Journal of Automated Reasoning
Translated Title
n/a
Reprint Status
n/a
Date of Publication
1994
Volume ID
12
Issue ID
n/a
Page(s)
103-129
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a
Keywords
n/a